# SDR 97ZZZX2814

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68473
- Make and model: Cessna 152
- Aircraft serial: 15282309
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Retainer Bushing
- Part number: S22373
- Condition: Missing
- Location: Lap Belt
- Part time: 3,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SHOULDER HARNESS RETAINERS PN S2237-3 MISSING.  CONDITION NOTICE ISSUED.  ALERT  NR 210 DATED JAN 96 PAGE 11 COVERS THIS SUBJECT.
